Jump to content

MichaelJ

Members
  • Content Count

    8
  • Joined

  • Last visited

About MichaelJ

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Beastywild, I'm glad the side effects subsided for you. That must have been a huge relief. I'm not so optimistic though, as it seems these side effects are quite common and for a lot of people they don't go away. I'm still undecided if I want to try and take effexor as needed or daily. It works great as needed so far, but the next day is a big of a struggle, although I feel normal 2 days after.
  2. Thanks Liam, I took it for the second time yesterday, and wow I was pleasantly surprised how well it worked for my blushing. I didn't blush the entire night, I felt close at one point but it subsided nicely. I realize that by taking it daily I would be using it as it's meant, like you say. The problem is, I have literally no libido on these pills. Even 20 hours after taking it, I still can't function normally. The idea of never having a libido is almost too much to grasp. I know that if i take the pills sparingly, I won't have it just for that day and maybe part of the next day, which is manageable. My other thought is that you're supposed to take it daily to feel the effects and keep things constant, however I am already getting all the benefit I need from it. I am not depressed, I just want to suppress my FB and it's doing that for me. So i'm not sure how to proceed. Taking it daily the loss of libido may be too much to sacrifice, but taking it sparingly is not how it's meant and I may have to deal with several days of headaches after each dose. Any and all opinions on this would be welcomed. Thank you.
  3. Thanks for the replies. I have still only taken effexor once, but plan on taking it again today for a party later tonight. I have been getting headaches almost every day since i originally took it, like 2 days in a row is not normal for me to have a headache. I can't be sure this is related to effexor, it would seem impossible for the drug to have such a long-lasting effect, but I'm not sure. I will keep taking it on an as needed basis, but as worried about the side effects from doing this. Maybe I should take 37.5 when I need it, and then half (18.75) the next day to minimize the side effects. Not that if this would help or hurt, I have never taken a drug that needs to be tapered off before.
  4. I have posted on here a bit recently about considering ETS. After doing much research, I've come to the conclusion that for now it's just too risky. A couple of days ago i took a 37.5mg effexor. Despite most people commenting that this can take a week to several months to work, I noticed many effects even on the first day. First of all, I felt good and mostly care-free throughout the day. I didn't blush at all (but wasn't in any strong blush-inducing situations), but I can already tell that it would be an improvement, or possibly a big improvement for me with regards to blushing. The side effects I noticed were some slight nausea that would come and go, a pretty diminished appetite, and inability to achieve orgasm. Despite taking only one 37.5mg pill and then not taking it the next day, i still felt a bit different the next morning like a bit nauseous working out, and not as big of an appetite. I was very surprised to still feel affects the next day especially when i took the pill the previous morning. I personally like the idea of taking medication on an as-needed basis, like a date or job interview, etc so that I don't build a tolerance and the side effects are more reasonable. I don't suffer from depression, just blushing and the anxiety that comes with it. Has anyone used effexor this way? I am encouraged by the fact that it seemed to work on the first day as this tells me maybe I can use it only when I need it. However I know the medication is meant for long-term, daily use and even missing one day can cause some withdrawals. So i'm hoping someone has tried this and can tell me if it's a bad idea, etc. Thanks, MJ
  5. MichaelJ

    Exercise post-ETS

    I am a very fit 30 year old and probably going to have ETS soon for FB. I was wondering, for the other athletic patients out there, how significantly did ETS affect your ability to stay fit and healthy? I know it will be hard or impossible to have the same level of workout post ETS, but i'm very curious how much of an affect it really has? I often do classes in a hot room like hot yoga, pilates, etc. Do you think this will be virtually impossible for me post ETS? Is not sweating on your face and head very debilitating when exercising? Thanks
  6. MichaelJ

    Best surgeon in USA

    I realize this is very much an opinion type of question, but I am considering ETS for facial blushing and would like to get some recommendations for who people consider to be the best surgeon anywhere in the USA. I have looked at the website listing names and numbers of surgeries, which is very helpful. But I would also like to get an idea of who is the most skilled and has the best rate of success (although nobody can determine this for sure). Thanks
  7. MichaelJ

    Effexor

    I have been a chronic facial blusher for my whole life. I am 30 years old now, and finally seriously considering ETS. I have read good things about effexor on this board so am going to at least try that first (i've already tried other tablets and clonidine was the most effective). I don't like the idea of taking something daily so i don't build up a tolerance. Can I expect effexor to be effective if i take it only on occasion like i've done with clonidine? Or do you need to take it daily and for several weeks before it has a positive effect on my blushing? Thanks!
  8. I'm seriously considering ETS. If I do go through with it, I wouldn't want anyone I know to be informed about my surgery. When you have the procedure done, does the hospital require an emergency contact in case something goes wrong? Thanks
×
×
  • Create New...